My Reaction To Humira + Seeing Some Growth

I'm still taking Humira on my journey toward getting Xeljanz. I was liking that the Humira was making my arthritis feel better, but I've noticed lately that I am having a worse reaction to it each new time I inject myself with it. There is redness and swelling that is extending 8 to 10 inches beyond the injection site and it is becoming quite swollen--worse every time. I don't know how much longer I can take it. But I did think it worth mentioning that there are pubic hairs growing, and I'm feeling some roughness in my arm pits. I'm sharing this to let others know this could work for some of you, although I am not a person that can continue taking Humira. I'll be seeing my rheumatologist in less than two weeks and I'm going to ask if he is ready to prescribe the Xeljanz for me yet. I'm crossing my fingers.

Views: 146

Comment by Susan on May 10, 2016 at 10:09am

Thank you, Aimee. I am SO glad the Humira is working for you. That is amazing! Thank you for the support. I hope the Xeljanz works on everything for me, too.

Comment

You need to be a member of Alopecia World to add comments!

Join Alopecia World

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

AlopeciaWorld.com: It's hair loss support at its best!

© 2019   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service